Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

A Singular Trudinger-Moser Inequality in Hyperbolic Space

A Singular Trudinger-Moser Inequality in Hyperbolic Space

Year:    2015

Author:    Xiaobao Zhu

Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 39–46

Abstract

In this paper, we establish a singular Trudinger-Moser inequality for the whole hyperbolic space Hn:supuW1,n(Hn),Hn|nHu|ndμ1Hneα|u|nn1Σn2k=0αk|u|nkn1k!ρβdμααn+βn1, where α>0,α ∈ [0,n), ρ and dμ are the distance function and volume element of Hn respectively.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v28.n1.5

Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 39–46

Published online:    2015-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    Singular Trudinger-Moser inequlity

Author Details

Xiaobao Zhu Email

  1. Hardy, weighted Trudinger-Moser and Caffarelli-Kohn-Nirenberg type inequalities on Riemannian manifolds with negative curvature

    Ruzhansky, Michael

    Yessirkegenov, Nurgissa

    Journal of Mathematical Analysis and Applications, Vol. 507 (2022), Iss. 2 P.125795

    https://doi.org/10.1016/j.jmaa.2021.125795 [Citations: 0]